# SDR IPXA1565735

- Difficulty date: March 6, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DENT IN EMPENNAGE SKIN AT BS 1979, 12 O'CLOCK POSITION.  REPAIRED IAW ER 11-01822 AND EO B757-5330-42031-A.
